# SDR VNAA2019040111101

- Difficulty date: April 1, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 35,625 hours, 35,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 69914
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY WILL NOT STAY ON. REMOVED AND REPLACED 4 BATTERY PACKS IAW CRJ 200 AMM 33-51-04-000/400-801 OPS CK GOOD. #1 P/N AD2013-1A S/N 69914, #2 S/N 122491, #3 S/N 89779, #4 S/N 187402
